It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Digestive Disorders Board Index
Pages: 1Showing 1 - 17 of 17 for acidophilus antibiotic. (0.003 seconds)

... What is the rule of thumb for taking acidophilus when you start taking antibiotics? ... (6 replies)
... Try some Probiotics rather than acidophilus. You need the full spectrum of friendly bacteria. There are some very powerful brands out there. The one I take daily has 12 billion per 1/4 teaspoon at the time of manufacture. That is very high compared to most with only 3 to 4 billion per capsule which is equal to a 1/4 teaspoon (+/-). Try researching Jarrow brand. Also eat... (5 replies)
... or z pak, since Friday. Tuesday is my last day. I'm also taking acidophilus with it because I'm prone to yeast infections. ... (0 replies)

... I'm glad you're not in any pain though. But belching, bloating and not being able to breathe is not fun either! It sounds like these things came on after your antibiotic treatment, no? ... (10 replies)
... What strength and how often do you take the probiotic? I take acidophilus...5 billion active cells 3x daily when stomach acting up. I also had bleeding, black stools,coffee grounds vomit, before finding ulcer caused by h pylori. Any time you take an antibiotic, you'll have to take probiotic to restore stomach.. even if pylori gone. Even check your supplemements..they may... (3 replies)
H pylori questions
Sep 29, 2007
... results for pylori a few years ago.What the docs don't tell you is that you need probiotics to rebuild your stomach to its natural 'good' bacteria state. I take acidophilus 3x daily when mine acts up. After neurosurgery and its massive antibiotic regime, my stomach was awful...acidophilus helped me greatly. ... (2 replies)
... If the antibiotics worked, it more than likely was a pylori infection. Just remember that good bacteria as well as bad is destroyed, so you should follow an antibiotic with a probiotic such as acidophilus to restore the normal stomach balance. ... (40 replies)
... Especially after an antibiotic treatment, the stomach's ' good' bacteria gets destroyed along with the bad so you have to restore. You can't ingest enough yogurt to make up the strength. ... (2 replies)
... camog, As has been said --antibiotic can mess up the friendly bacteria in your intestines and there is no easily run test for it. And you have eliminated all the bad thing that it could be. But, it affects everyone differently to some extent. There are several things you can do to help get back to normal. Start eating a good brand of plain yogurt to help re-balance the... (2 replies)
... Plus, the antibiotic you said? ... (6 replies)
... Hi Cj Im a 15 yrs sufferer with chronic Lyme disease as well as co infection and have massive tummy issues all brought on by treatment for lyme both IV and orals.. I suggest you start taking something to protect your belly like acidophilus. eating a yogurt a day or some sort of acid blocker if you're not all ready doing this. As for H Pylori, there are specific drugs to... (3 replies)
... Plain acidophilus is o.k. ... (14 replies)
... I blelieve that you should continue the probiotic especially if you are taking an antibiotic. The antibiotic will kill the good and bad bacteria. The probiotic continued use will help keep the good bacteria up while the bad bacteria is being killed. ... (6 replies)
... I think you have misunderstood my question though. I am not questioning if I can take the acidophilus "with" my antibiotic. My question is should I continue to take the acidophilus at all. ... (6 replies)
Jan 13, 2003
... Stomach problems that are caused by taking too many antibiotics is called C.Diff or it is sometimes known as antibiotic colitis. ... (8 replies)
Food poisining
Dec 12, 2002
... If you eat some live yogurt or start taking some Acidophilus caps, then this will help to rebalance the good bacteria in your gut and help clear any infection. ... (1 replies)
... Hi there, I'm 16 years old and weight about 145 lbs. My problem is that I have to go frequently during the day. I mean 2 or 3 hours or less after a meal I find that I'm going to the bathroom. I really don't know when I started getting this problem, but I do think that something is wrong. I'm continuing to take an acidophilus supplement after a months worth of antibiotics... (5 replies)

Pages: 1

All times are GMT -7. The time now is 12:52 PM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!